# SDR DL757010602

- Difficulty date: April 12, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 50,252 hours, 26,316 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Overheated
- Location: Auto Flight
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CENTER AUTOPILOT DISCONNECTED APPROXIMATELY 1.5 HRS IN CRUISE FLIGHT. THIS WAS FOLLOWED BY NO-LAND 3 AND ELECTRICALINSULATION ACIDIC SMELL IN COCKPIT THEN THROUGHOUT CABIN    WITH NO EVIDENCE OF SMOKE. THE SMELL DISSIPATED AFTER 15    MINUTES. THE RIGHT AUTOPILOT WAS ENGAGED WITH NO PROBLEM.  FOUND THE CENTER FCC INOP WITH BURNING SMELL. REPLACED SAME. NO OTHER DEFECTS WERE FOUND. RAN MCDP TEST ON NEW FCC.  ALL CHECKS WERE NORMAL  OK FOR SERVICE
